Matthew Kennedy

University Research Chair
Associate Professor
Department of Pure Mathematics
University of Waterloo
Waterloo, Ontario, Canada

matt.kennedy@uwaterloo.ca

Preprints

30. M. Kennedy, Se-Jin Kim, Xin Li, Sven Raum, Dan Ursu The ideal intersection property for essential groupoid C*-algebras, preprint (2021). (arXiv:2107.03980)
29. M. Kennedy, Se-Jin Kim, Nicholas Manor Nonunital operator systems and noncommutative convexity, preprint (2020). (arXiv:2101.02622)
28. M. Kennedy, G. Salomon, S. Raum, Amenability, proximality and higher order syndeticity, preprint (2020). (arXiv:2012.07276)
27. K.R. Davidson, M. Kennedy, Noncommutative Choquet theory, preprint (2019). (arXiv:1905.08436)

Accepted or Published

26. M. Kennedy, E. Shamovich, Noncommutative Choquet simplices, accepted to Mathematische Annalen (2021). (arXiv:1911.01023)
25. K.R. Davidson, M. Kennedy, Choquet order and hyperrigidity for fun ction systems, accepted to Advances in Mathematics (2021). (arXiv:1608.02334)
24. M. Kennedy, T. Kolomatski, D. Spivak, An infinite quantum Ramsey theorem, Journal of Operator Theory 84 (2020), 49-65. (arXiv:1711.09526)
23. M. Kennedy, C. Schafhauser, Noncommutative boundaries and the ideal structure of reduced crossed products, Duke Mathematical Journal 168 (2019), 3215-3260. (arXiv:1710.02200)
22. M. Kennedy, An intrinsic characterization of C*-simplicity, accepted to Annales scientifiques de l'École normale supérieure (2018). (arXiv:1509.01870)
21. M. Kennedy, N. Manor, V. Paulsen, Compositions of PPT maps, Quantum Information and Computation 18 (2018), 472-480. (arXiv:1710.08475)
20. E. Breuillard, M. Kalantar, M. Kennedy, N. Ozawa, C*-simplicity and the unique trace property for discrete groups, Publications mathématiques de l'IHÉS 126 (2017), 35--71. (arXiv:1410.2518)
19. M. Kennedy, S. Raum, Traces on reduced group C*-algebras, Bulletin of the London Mathematical Society 49 (2017), 988--990. (arXiv:1706.05903)
18. R.S. Bryder, M. Kennedy, Reduced twisted crossed products over C*-simple groups, International Mathematical Research Notices 2018 (2018), 1638--1655. (arXiv:1602.01533)
17. M. Kennedy, P. Skoufranis, The Schur-Horn problem for normal operators, Proceedings of the London Mathematical Society 111 (2015), 364--380. (arXiv:1501.06457
16. M. Kennedy, O.Shalit, Corrigendum to "Essential normality, essential norms and hyperrigidity", Journal of Functional Analysis 270 (2015), 2812--2815. (arXiv:1507.05059)
15. M. Kennedy, O.Shalit, Essential normality, essential norms and hyperrigidity, Journal of Functional Analysis 268 (2015), 2990--3016. (arXiv:1309.3737)
14. M. Kennedy, P. Skoufranis, Thompson's theorem for II1 factors, Transactions of the American Mathematical Society 369 (2017), 1495--1511. (arXiv:1407.1564)
13. K.R. Davidson, M. Kennedy, The Choquet boundary of an operator system, Duke Mathematical Journal 164 (2015), 2989--3004. (arXiv:1303.3252)
12. M. Kalantar, M.Kennedy, Boundaries of reduced C*-algebras of discrete groups, Journal für die reine und angewandte Mathematik 727 (2017), 247--267. (arXiv:1405.4359)
11. M. Kennedy, D. Yang, The Hopf structure of some dual operator algebras, Integral Equations and Operator Theory 79 (2014), 191--217. (arXiv:1308.2752)
10. M. Kennedy, D. Yang, A non-self-adjoint Lebesgue decomposition, Analysis & PDE 7 (2014), 497--512. (arXiv:1302.5191)
9. M. Kennedy, Essential normality and the decomposability of homogeneous submodules, Transactions of the American Mathematical Society 367 (2015), 293--311. (arXiv:1202.1797)
8. A. Fuller, M. Kennedy, Isometric tuples are hyperreflexive, Indiana University Mathematics Journal 62 (2013), 1679--1689. (arXiv:1206.5568)
7. M. Kennedy, The structure of an isometric tuple, Proceedings of the London Mathematical Society 106 (2013), No. 5, 1157-1177. (arXiv:1001.3182)
6. M. Kennedy, O. Shalit, Essential normality and the decomposability of algebraic varieties, New York Journal of Mathematics 18 (2012), 877--890. (arXiv:1207.2808)
5. M. Kennedy, A. Nica, Exactness of the Fock space representation of the q-commutation relations, Communications in Mathematical Physics 308 (2011), No. 1, 115--132. (arXiv:1009.0508)
4. M. Kennedy, Wandering vectors and the reflexivity of free semigroup algebras, Journal für die reine und angewandte Mathematik 653 (2011), 47--73. (arXiv:0909.3479)
3. M. Kennedy, H. Radjavi, Spectral conditions on Lie and Jordan algebras of compact operators, Journal of Functional Analysis 256 (2009), No. 10, 3143--3157. (arXiv:0803.4361)
2. M. Kennedy, V. Shulman, Y.V. Turovskii, Invariant subspaces of subgraded Lie algebras of compact operators, Integral Equations and Operator Theory 63 (2008), No. 1, 47--93. (arXiv:0803.3213)
1. M. Kennedy, Triangularization of a Jordan algebra of Schatten operators, Proceedings of the American Mathematical Society 136 (2008), No. 7, 2521--2527. (arXiv:0708.0841)

Reports

M. Argerami, S. Coskey, M. Kalantar, M. Kennedy, M. Lupini, M. Sabok, The classification problem for finitely generated operator systems and spaces, preprint (2014). (arXiv:1411.0512)
M. Kennedy, An intrinsic characterization of C*-simplicity, Oberwolfach Report No. 4 (2016).
M. Kennedy, C*-envelopes of operator systems, Oberwolfach Report No. 2 (2016).
M. Kennedy, The noncommutative Choquet boundary and a connection to essential normality, Oberwolfach Report No. 21 (2014).